MathSciNet Relay Station
MathSciNet bibliographic data
MR2802710 34F05 (34D05 92D25)
Lv, Jingliang; Wang, Ke Asymptotic properties of a stochastic predator-prey system with Holling II functional response. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 10, 4037–4048.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement